MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE ADD-ON BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE ADD-ON BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 82113E
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite add-on burette set had a loose connection.The following information was provided by the initial reporter: the needle-free valve (burette) defected in outpatient dialysis par cart.The spike connector was not secured properly.Not safe for patient treatment.Removed and replaced with new sets.
 
Additional Manufacturer Narrative
One photo was returned by the customer.Evaluation of the photo provided indicates that the tubing above the drip chamber, with spike connected to it, separated from the full assembly.The customer complaint of connection issues could not be verified, however, separation of the upper spike and tubing was determined.Investigation was forwarded to manufacturing to determine if root cause analysis is possible.After the investigation, the failure mode was confirmed but the exact root cause could not be determined.The potential cause of separation between tubing and spike could be related to an incorrect solvent application by the assembler or issues with the solvent dispenser.No corrective actions were taken at the manufacturing location of this production batch because that manufacturing location has been deactivated.We will continue to track and trend and if any negative trend is observed, proper actions will be deemed necessary for the next scheduled production at the new manufacturing location.A device history record review for model 82113e lot number 25019315 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.'.

Brand Name
BD ALARIS SMARTSITE ADD-ON BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22797156
Report Number9616066-2025-02395
Device Sequence Number20960381
Product Code FPA
UDI-Device Identifier07613203009591
UDI-Public(01)07613203009591(17)280114(10)25019315
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number82113E
Device Lot Number25019315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown